MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN SURGIPRO; MESH, SURGICAL, POLYMERIC

COVIDIEN LP LLC NORTH HAVEN SURGIPRO; MESH, SURGICAL, POLYMERIC
Model Number SMPL-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the units were suspected to have adverse events.

Brand Name
SURGIPRO
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key7464390
Report Number1219930-2018-02292
Device Sequence Number18859185
Product Code FTL
UDI-Device Identifier20884521101316
UDI-Public20884521101316
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K982575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberSMPL-01
Device Catalogue NumberSMPL-01
Device Lot NumberA7C0866X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2018
Initial Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1